# SDR C2XA98IA281

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Part number: 14522144401
- Condition: Out Of Rig
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - FLT 4154 - DURING PRE-FLIGHT INSPECTION, THE PILOT REPORTED THE GUST LOCK SYSTEM WAS BROKEN.  MAINTENANCE INSPECTED THE GUST LOCK SYSTEM AND FOUND IT TO BE OUT OF RIG.  FURTHER EXAMINATION OF THE AIRCRAFT REVEALED SUBSEQUENT DAMAGE TO THE LEFT AND RIGHT ELEVATORS.  MAINTENANCE RIGGED THE GUST LOCK SYSTEM, AND THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REPAIRED THE DAMAGE TO THE ELEVATORS AND RETURNED THE AIRCRAFT TO SERVICE. (X)
